# SDR ASAA2024052450231

- Difficulty date: May 24, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, DOOR SURROUND LOWER MAIN SILL STRAP IS CORRODED BETWEEN STA 767 AND 787. GROUNDED - YES. REMOVED DAMAGE FROM LOWER MAIN SILL STRAP IAW B737-800 SRM 53-60-15-1A-1. ORIG. THICKNESS .080 PER B737-800 SRM 53-60-15-0I-1.REMOVED .037. REMAINING THICKNESS IS .043, AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1. REMOVED AND REPLACED STRAP IAW B737-800SRM 51-40-05 AND 51-40-02.
